Next Article in Journal
A Nonlocal Fractional Peridynamic Diffusion Model
Previous Article in Journal
Modeling and Application of Fractional-Order Economic Growth Model with Time Delay
 
 

Order Article Reprints

Journal: Fractal Fract., 2021
Volume: 5
Number: 75

Article: Numerical Solution of Fractional Elliptic Problems with Inhomogeneous Boundary Conditions
Authors: by Gábor Maros and Ferenc Izsák
Link: https://www.mdpi.com/2504-3110/5/3/75

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop